# SDR 04FDEA02958

- Difficulty date: October 20, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300*
- Aircraft serial: 757
- Aircraft time: 14,293 hours, 7,474 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

56-10  0007810  20OCT04  MEM  CLOSE   L/P: 00949119  CAPT FWD WINDSHIELD OUTER PANEL SHATTERED AT FL 310  REMOVED CAPTAINS WINDSHIELD REF A 300-600 MM 56-11-1  1-4.  R/I IAW MM 56-11-11-4  MFG NP175201-1  SRL 96113H6246 ON MFG NP175201-5  SRL 04278H7866 AIRBUS 56-11-11-4.  OPS CKD GOOD IAW MOCC REMOVED AND REPLACED LT TEMP CONTROLLER AND LT HAND WINDOW PROTECTION UNIT IN REF TO MM 30-42-51-4 OPS CKD GOOD.
